I am on week 4 of citalopram (10mg) and my symtoms have gotta better, but I'm still struggling with anxiety. Actually this pill makes it worse. I'm afraid to increase the dosage as my doctor prescribed to 20 MG for fear that I'm going to panic. Will the symptoms get worse? When am I going to feel like me again? Will an increase in my dosage make my symtoms worse?
Citalopram side effects and dosage?
Question posted by Bubblingsalom4 on 6 July 2021
Last updated on 6 July 2021 by WildcatVet
At 4 weeks of usage your side effects should be pretty much resolved although it takes anxiety longer to respond to the medication. That can take 4-8 weeks to feel the full benefits.
Notify your doctor if you haven't already and get their professional advice.
Raising your dosage could cause new or increased side effects temporarily so it's important to let your doctor know where you're at.
Best regards and I hope you're feeling better quickly.
PS, Try to stay positive and look at your significant improvements rather than dwelling on the negative. Anxiety over your anxiety will only make it worse.
Distract yourself if you can... dive into your work, take a long walk, read that novel, pursue a hobby. Meditation, deep breathing, yoga poses, etc. can be very helpful.
- Citalopram uses and safety info
- Citalopram prescribing info & package insert (for Health Professionals)
- Side effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.